Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A remark on the Ikeda lift and local singular series polynomials


Authors: YoungJu Choie and Winfried Kohnen
Journal: Proc. Amer. Math. Soc. 136 (2008), 1559-1563
MSC (2000): Primary 11F46
Published electronically: October 18, 2007
MathSciNet review: 2373584
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We relate a certain number-theoretic function occurring in a linear version of Ikeda's lifting map to local singular series polynomials.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F46

Retrieve articles in all journals with MSC (2000): 11F46


Additional Information

YoungJu Choie
Affiliation: Department of Mathematics, Pohang Institute of Science and Technology, Pohang 790-784, Korea
Email: yjc@postech.ac.kr

Winfried Kohnen
Affiliation: Universität Heidelberg, Mathematisches Institut, INF 288, D-69120 Heidelberg, Germany
Email: winfried@mathi.uni-heidelberg.de

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09189-7
PII: S 0002-9939(07)09189-7
Received by editor(s): October 17, 2006
Received by editor(s) in revised form: April 23, 2007
Published electronically: October 18, 2007
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2007 American Mathematical Society